# SDR DALA2022042502897

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 71,624 hours, 26,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 SEAT MOUNTED EMERGENCY LIGHT OUT AT SEAT 21D. CORRECTIVE ACTION: REMOVED AND REPLACED LIGHT ASSY AT SEAT 21D IN REF TO B757-AMM- 33-51. NOW CKS GOOD. (8826257)
